Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Hair thinned after severe hair fall. Why? What are the white flakes?

i am facing hair fall problem since 7 years with 70 strands falling after headwash. My hair has thinned overall but mainly in the front region. Besides I showed at Batras and they gave me sebowash shampoo to use. Its 2 months now and dandruff still comes back as tiny white flakes. Hair continues to fall at 60 strands per day. They asked me to wait for 3 months and then something might happen. Please help sir.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi i think u are suffering from seborrhic dermatitis followed by hairfall.first treat the seborrhic dermatitis with coal tar preparations of shampoo .apply candid b gel over the falky areas.use of nizral 200 mg for 14 days and azithromycin 500 mg daily once for 3 days .once it is controlled use a biotin rich hair oil daily once at night.follihair tablet daily once and use a triclenz shampoo.rule out thyriod disorders
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor